# SDR IPXA2025092607255

- Difficulty date: August 22, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,441 hours, 17,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A579600435200
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  RT WING CENTER FLAP, TOP SKIN RIB FLANGE, ONE CRACK NOTED AT RIB18.  ACCOMPLISHED PRMANENT REPAIR IAW EO-94891-REQ1 AND EA 300-5750-27-A4107, REV. -.
